# SDR CALA2025121212066

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 68,423 hours, 30,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4332
- Condition: Inoperative
- Location: Zone 200
- Part time: 774,115 hours, 731,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EPSU BATTERY REPLACEMENT, EPSU UNIT FAULT AT LEFT OVERWING EXIT REMOVED EPSU WITH UNIT FAULT, AT LEFT OVERWING EXIT, AND REPLACED WITH NEW. AMM 33-51-38. (FIN: 11WL) OPS CHECK OK, OK FOR SERVICE.
